# SDR SIMA201107301

- Difficulty date: March 13, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 21,833 hours, 20,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4060 DURING PREFLIGHT INSPECTION FOUND THAT THE RIGHT OVERWING EMERGENCY LIGHT FAILED TO ILLUMINATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT OVERWING EMERGENCY LIGHT IAW AMM 33-50-07.  THE OPERATIONAL CHECK WAS GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE. (SUBMITTED WITH N-NUMBER 810A, AS A PIPER PA22, SG)
